American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Ulf Kühn and J. Steffen Müller. Lower bounds on the arithmetic self-intersection number of the relative dualizing sheaf on arithmetic surfaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Gilles Lachaud. On the distribution of the trace in the unitary symplectic group and the distribution of Frobenius. Contemporary Mathematics 663 (2016) 185-221.
Book volume table of contents   
View Article: PDF

[4] Yuri G. Zarhin. Two-dimensional families of hyperelliptic Jacobians with big monodromy. Trans. Amer. Math. Soc. 368 (2016) 3651-3672.
Abstract, references, and article information   
View Article: PDF

[5] Zubeyir Cinkir. Computation of polarized metrized graph invariants by using discrete Laplacian matrix. Math. Comp. 84 (2015) 2953-2967.
Abstract, references, and article information   
View Article: PDF

[6] Paul Vojta. The Thue-Siegel method in diophantine geometry. Contemporary Mathematics 654 (2015) 109-129.
Book volume table of contents   
View Article: PDF

[7] Enrique González-Jiménez. Covering Techniques and Rational Points on Some Genus 5 Curves. Contemporary Mathematics 649 (2015) 89-105.
Book volume table of contents   
View Article: PDF

[8] Nicholas M. Katz. Wieferich past and future. Contemporary Mathematics 632 (2015) 253-270.
Book volume table of contents   
View Article: PDF

[9] L. Beshaj, T. Shaska and C. Shor. On Jacobians of curves with superelliptic components. Contemporary Mathematics 629 (2014) 1-14.
Book volume table of contents   
View Article: PDF

[10] Robert Rumely. Capacity Theory with Local Rationality. Math. Surveys Monogr. 193 (2013) MR 3154724.
Book volume table of contents   

[11] Wei Ho. How many rational points does a random curve have?. Bull. Amer. Math. Soc. 51 (2014) 27-52.
Abstract, references, and article information   
View Article: PDF

[12] Jan Steffen Müller. Computing canonical heights using arithmetic intersection theory. Math. Comp. 83 (2014) 311-336.
Abstract, references, and article information   
View Article: PDF

[13] Samuel A. Hambleton. Generalized Lucas-Lehmer tests using Pell conics. Proc. Amer. Math. Soc. 140 (2012) 2653-2661.
Abstract, references, and article information   
View Article: PDF

[14] Bjorn Poonen and Eric Rains. Random maximal isotropic subspaces and Selmer groups. J. Amer. Math. Soc. 25 (2012) 245-269. MR 2833483.
Abstract, references, and article information   
View Article: PDF

[15] Nguyen Ngoc Dong Quan. On the Hasse principle for certain quartic hypersurfaces. Proc. Amer. Math. Soc. 139 (2011) 4293-4305. MR 2823075.
Abstract, references, and article information   
View Article: PDF

[16] Richard Hain. Rational points of universal curves. J. Amer. Math. Soc. 24 (2011) 709-769. MR 2784328.
Abstract, references, and article information   
View Article: PDF

[17] Gabriel Cardona and Jordi Quer. Curves of genus 2 with group of automorphisms isomorphic to $D_8$ or $D_{12}$. Trans. Amer. Math. Soc. 359 (2007) 2831-2849. MR 2286059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Martine Girard. The group of Weierstrass points of a plane quartic with at least eight hyperflexes. Math. Comp. 75 (2006) 1561-1583. MR 2219046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. Bombieri, D. Masser and U. Zannier. Intersecting curves and algebraic subgroups: Conjectures and more results. Trans. Amer. Math. Soc. 358 (2006) 2247-2257. MR 2197442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Nils Bruin and E. Victor Flynn. Towers of 2-covers of hyperelliptic curves. Trans. Amer. Math. Soc. 357 (2005) 4329-4347. MR 2156713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alexandru Buium. Geometry of Fermat adeles. Trans. Amer. Math. Soc. 357 (2005) 901-964. MR 2110426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pavlos Tzermias. Low-degree points on Hurwitz-Klein curves. Trans. Amer. Math. Soc. 356 (2004) 939-951. MR 1984462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. E. Cremona and D. Rusin. Efficient solution of rational conics. Math. Comp. 72 (2003) 1417-1441. MR 1972744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dimitrios Poulakis. Affine curves with infinitely many integral points. Proc. Amer. Math. Soc. 131 (2003) 1357-1359. MR 1949864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Thomas J. Tucker and with an Appendix by Olivier Debarre. Irreducibility, Brill-Noether loci, and Vojta's inequality. Trans. Amer. Math. Soc. 354 (2002) 3011-3029. MR 1897388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Martine Girard and Pavlos Tzermias. Group generated by the Weierstrass points of a plane quartic. Proc. Amer. Math. Soc. 130 (2002) 667-672. MR 1866017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Xiangjun Song and Thomas J. Tucker. Arithmetic discriminants and morphisms of curves. Trans. Amer. Math. Soc. 353 (2001) 1921-1936. MR 1813599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John Boxall and David Grant. Examples of torsion points on genus two curves. Trans. Amer. Math. Soc. 352 (2000) 4533-4555. MR 1621721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Curtis T. McMullen. From dynamics on surfaces to rational points on curves. Bull. Amer. Math. Soc. 37 (2000) 119-140. MR 1713286.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 47 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia